Artykuł w czasopiśmie
Brak miniatury
Licencja

ClosedAccessDostęp zamknięty
 

The Symmetric Semi-classical Orthogonal Polynomials of Class Two and Some of Their Extensions

Uproszczony widok
cris.lastimport.scopus2024-02-12T20:48:41Z
dc.affiliationUniwersytet Warszawski
dc.contributor.authorRebocho, Maria das Neves
dc.contributor.authorFilipuk, Galina
dc.date.accessioned2024-01-26T10:49:18Z
dc.date.available2024-01-26T10:49:18Z
dc.date.issued2020
dc.description.financePublikacja bezkosztowa
dc.description.number3
dc.description.volume43
dc.identifier.doi10.1007/S40840-019-00801-0
dc.identifier.issn0126-6705
dc.identifier.urihttps://repozytorium.uw.edu.pl//handle/item/123208
dc.identifier.weblinkhttp://link.springer.com/content/pdf/10.1007/s40840-019-00801-0.pdf
dc.languageeng
dc.pbn.affiliationmathemathics
dc.relation.ispartofBulletin of the Malaysian Mathematical Sciences Society
dc.relation.pages2235-2253
dc.rightsClosedAccess
dc.sciencecloudnosend
dc.titleThe Symmetric Semi-classical Orthogonal Polynomials of Class Two and Some of Their Extensions
dc.typeJournalArticle
dspace.entity.typePublication